# SDR NWAA072776308

- Difficulty date: August 2, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 75,089 hours, 9,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, LEFT DOOR OVERWING EMERGENCY LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED FUSE.  OPERATIONAL CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.
